Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32, Issue 9, Pages 565-572

Acceleration of nonhyperbolic sequences of Mann

Instituto Superior Técnico, Departamento Matemática, Av. Rovisco Pais, Lisboa 1049–001, Portugal

Received 22 May 2001; Revised 2 November 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Mann's sequences are difficult to accelerate in the presence of a nonhyperbolic fixed point. New accelerators are constructed for Mann's sequences which are useful even for other sets of very slowly convergent sequences.